I have had a bump from collagen for 2 years when will it Disappear? Can i do something to make it Disappear?
I have had a bump from a 2 year old collagen injection?
Doctor Answers 5
Collagen injection bump
One of the reason Collagen is not as popular as the new fillers (restylane, juvederm), is because it does not last as long, maybe 3-4 months. Having a bump for as long as you have it sounds very unusual. I agree with the post from the other Doctors.
My only other thought is that if it was truly Collagen that was injected it may have been placed too superficially. If steroid injections don't work, it may need to be removed surgically.
Best of luck,
Bump from collagen injection as a filler
If your bump is from collagen injections, then you might have a cyst, or, the collagen had an additive as can be found in some products, more commonly found in countries other than the U.S. Some fillers are meant to be semi-permanent and can last for several years by adding other ingredients. The problem with the latter, is that if there is not a good result, or a complication, then it will last too long.
Bumps Long After Collagen
Are you sure you had collagen injected? If your injection was performed abroad, you may have had any number of other fillers injected instead. If you are sure it was collagen, then you probably have a long-term scar reaction of some sort. In either case, you probably will improve with steroid injections at low doses into the bump (triamcinolone 2.5 mg/ml).
You might also like...
Bovine Collagen typically lasts 1-3 months at most. Given the variety of longer lasting fillers available, it is injected much less frequently than 6-8 years ago. The bump is likely a chronic inflammatory reaction to your injection. As Dr. Placick suggested: find out if it was really collagen or not.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.